# SDR A6WA202302198504

- Difficulty date: February 19, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 41,108 hours, 39,567 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Skin
- Part serial: NSA
- Condition: Gouged
- Location: Fs 499 Lbl 4.5
- Part time: 41,108 hours, 39,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN IS GOUGED AT FS 499 BETWEEN BL 0 AND LBL 9 APPROXIMATELY 0.75" LONG AND .005" DEEP. ******AIRCRAFT REMOVED FROM SERVICE**********  COMPLIED WITH MHIRJ REO 601R-53-41-3123 REV -- DATED 2023-03-06.
